# SDR ABXA20230614120

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,853 hours, 41,899 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Detector
- Part number: 111975
- Part serial: BN174915
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE STARTS GOT EICAS "FWD EQP OVHT" EICAS AND DISCRETE LIGHT COMPLIED WITH QRH AND 31/2 MINUTES GOT OVHT AGAIN> NOTE NO ABNORMAL PNUEMATIC PACK IND. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.MAINTENANCE R+R EQUIPMENT COOLING LOW FLOW DETECTOR IAW B767 AMM 21-58-12. OPS CHECK GOOD AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
